MathSciNet Relay Station
MathSciNet bibliographic data
MR6225 (3,275g) 65.0X
Uhler, Horace S. The coefficients of Stirling's series for $\log \Gamma (x)$. Proc. Nat. Acad. Sci. U. S. A. 28, (1942). 59–62.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement